Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2013, Article ID 642818, 10 pages
http://dx.doi.org/10.1155/2013/642818
Research Article

A New Algorithm to Approximate Bivariate Matrix Function via Newton-Thiele Type Formula

1Department of Mathematics, Shanghai University, Shanghai 200444, China
2School of Mathematical Science, Yancheng Teachers University, Yancheng 224000, China

Received 22 October 2012; Revised 6 December 2012; Accepted 10 December 2012

Academic Editor: Juan Manuel Peña

Copyright © 2013 Rongrong Cui and Chuanqing Gu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. G. A. Baker and P. R. Graves-Morris, Padé Approximation, Part II, Addison-Wesley Publishing Company, Reading, Mass, USA, 1981.
  2. I. Kh. Kuchminska, O. M. Sus, and S. M. Vozna, “Approximation properties of two-dimensional continued fractions,” Ukrainian Mathematical Journal, vol. 55, pp. 36–54, 2003. View at Publisher · View at Google Scholar
  3. J. Tan and Y. Fang, “Newton-Thiele's rational interpolants,” Numerical Algorithms, vol. 24, no. 1-2, pp. 141–157, 2000. View at Google Scholar · View at Scopus
  4. P. R. Graves-Morris, “Vector valued rational interpolants I,” Numerische Mathematik, vol. 42, no. 3, pp. 331–348, 1983. View at Publisher · View at Google Scholar · View at Scopus
  5. G. Chuan-qing and C. Zhibing, “Matrix valued rational interpolants and its error formula,” Mathematica Numerica Sinica, vol. 17, pp. 73–77, 1995. View at Google Scholar
  6. G. Chuan-qing, “Matrix Padé type approximat and directional matrix Padé approximat in the inner product space,” Journal of Computational and Applied Mathematics, vol. 164-165, pp. 365–385, 2004. View at Publisher · View at Google Scholar
  7. C. Gu, “Thiele-type and Lagrange-type generalized inverse rational interpolation for rectangular complex matrices,” Linear Algebra and Its Applications, vol. 295, no. 1–3, pp. 7–30, 1999. View at Google Scholar · View at Scopus
  8. C. Gu, “A practical two-dimensional Thiele-type matrix Padé approximation,” IEEE Transactions on Automatic Control, vol. 48, no. 12, pp. 2259–2263, 2003. View at Publisher · View at Google Scholar · View at Scopus
  9. C. Gu, “Bivariate Thiele-type matrix-valued rational interpolants,” Journal of Computational and Applied Mathematics, vol. 80, no. 1, pp. 71–82, 1997. View at Google Scholar · View at Scopus
  10. N. K. Bose and S. Basu, “Two-dimensional matrix Padé approximants: existence, nonuniqueness and recursive computation,” IEEE Transactions on Automatic Control, vol. 25, no. 3, pp. 509–514, 1980. View at Google Scholar · View at Scopus
  11. A. Cuyt and B. Verdonk, “Multivariate reciprocal differences for branched Thiele continued fraction expansions,” Journal of Computational and Applied Mathematics, vol. 21, no. 2, pp. 145–160, 1988. View at Google Scholar · View at Scopus
  12. W. Siemaszko, “Thiele-tyoe branched continued fractions for two-variable functions,” Journal of Computational and Applied Mathematics, vol. 9, no. 2, pp. 137–153, 1983. View at Google Scholar · View at Scopus